# SDR 97UAL900273

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH5RO26ODDN
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDED OMA UNDER AMBER ALERT, DUE TO LOSS OF THE 'A' SYSTEM HYDRAULICS.  FOUND RT ELEV PCU LINE LEAKING.  REPLACED RIGHT ELEVATOR POWER CONTROL UNIT LINE AND SERVICED HYDRAULIC SYSTEM.
